# SDR QXEA2013062501122

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR MAIN HINGE CHAFED ON LOWER SIDE.  BLENDED DAMAGED AREA IAW SRM 51-14-00-02-04.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801, PT 1.  BLEND WITHIN LIMITS IAW RD 8/4-52-918.  RESTORED SURFACE PROTECTION IAW RD 8/4-52-918.
